| Model Number |
305U225 |
| Medical Device Problem Codes |
Calcified (1077); Gradient Increase (1270); Thickening of Material (4056); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Dyspnea (1816); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 4 years and 9 months post implant of this 25mm mosaic aortic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as moderate calcification and thickening of the aortic valve, moderate to severe aortic valve stenosis, high peak aortic velocity (4.05 m/s), high calculated peak gradient (63 mmhg), high mean gradient (43.0 mmhg), reduced aortic valve area (0.9 cm²), trace (trivial) aortic valve regurgitation and shortness of breath.Transthoracic echocardiogram was conducted to assess these findings.No evidence of thrombus was observed on the bioprosthetic valve.Intervention is required and no additional adverse patient effects were reported.